# SDR DLM11010653

- Difficulty date: April 20, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 42,281 hours, 4,969 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fan
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

IR- AFTER LANDING LAV SMOKE ANNUNCIATES FOR 10 SECONDS WITH     HIGH PITCED TONE IN 4R LAV. INSPECTED 4R LAV. NO EVIDENCE OF SMOKE.    HIGH PITCHED WHINE FOUND TO BE AFT GALLEY CHILLER VENT FAN. PULLED AND COLLARD C/B FWD TO MCO AND PLACARDED.
